# SDR QXEA9700840

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT ENGINE LOWER OUTBOARD COWL PANEL  HAS NUMEROUS DENTS AND TEARS TO OUT SKIN.  REPAIRED IAW FOKKER SRM 54-01-01.
